A survey on the existence of G-designs

Adams, P., Bryant, D. E. and Buchanan, M. J. (2008) A survey on the existence of G-designs. Journal of Combinatorial Designs, 16 5: 373-410.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Adams, P.
Bryant, D. E.
Buchanan, M. J.
Title A survey on the existence of G-designs
Formatted title A survey on the existence of G-designs
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1520-6610
Publication date 2008
Year available 2007
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1002/jcd.20170
Volume 16
Issue 5
Start page 373
End page 410
Total pages 38
Place of publication United States
Publisher Wiley
Collection year 2008
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
C1
780101 Mathematical sciences
Abstract A G-design of order n is a decomposition of the complete graph on n vertices into edge-disjoint subgraphs isomorphic to G. We survey the current state of knowledge on the existence problem for G-designs. This includes references to all the necessary designs and constructions, as well as a few new designs. © 2007 Wiley Periodicals, Inc. J Combin Designs 16: 373-410, 2008
Keyword G-design
Graph decomposition
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online 2007.

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collections: School of Mathematics and Physics
2008 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 27 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 35 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 141 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 27 Mar 2008, 13:15:56 EST by Marie Grove on behalf of School of Mathematics & Physics